Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Quasiregular mappings from a punctured ball into compact manifolds


Author: Pekka Pankka
Journal: Conform. Geom. Dyn. 10 (2006), 41-62
MSC (2000): Primary 30C65; Secondary 53C21, 58A12
Published electronically: March 8, 2006
MathSciNet review: 2218640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study quasiregular mappings from a punctured unit ball of the Euclidean $ n$-space into compact manifolds. We show that a quasiregular mapping has a limit in the point of punctuation whenever the dimension of the cohomology ring of the compact manifold exceeds a bound given in terms of the dimension and the distortion constant of the mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 53C21, 58A12

Retrieve articles in all journals with MSC (2000): 30C65, 53C21, 58A12


Additional Information

Pekka Pankka
Affiliation: Department of Mathematics and Statistics, P.O. Box 68, FIN-00014 University of Helsinki, Finland
Email: pekka.pankka@helsinki.fi

DOI: http://dx.doi.org/10.1090/S1088-4173-06-00136-6
PII: S 1088-4173(06)00136-6
Keywords: Essential singularity, big Picard theorem, $p$-harmonic forms, quasiregular mappings
Received by editor(s): February 22, 2005
Received by editor(s) in revised form: January 18, 2006
Published electronically: March 8, 2006
Additional Notes: The author was partly supported by the Academy of Finland, project 53292, and by foundation Vilho, Yrjö ja Kalle Väisälän rahasto
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.